# SDR AALA970295

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AA
- Make and model: Boeing 727223
- Aircraft serial: 20984
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - VERT FIN STATION 87 STRINGER 3R CORRODED AT ATTACH POINT TO NR 5 RIB.  REPAIRED STRINGER 3R VERT FIN STATION 87 IAW ESO 11697 AND SRM 51-40-4.  (M)
